MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator had a dark display.There was no patient involvement when the issue occurred.No patient or user harm reported.The customer reported that the screen was slightly dark when set to maximum brightness.The customer reported that all other tests passed.The remote service engineer (rse) provided the customer with options for repair.During troubleshooting, the rse identified that swapping the lcd (liquid crystal display) and tray assembly with known good parts made the screen brighter.It was confirmed that the device had a first-generation lcd, and the rse suggested upgrading to the second-generation screen.The customer was provided with a quote to replace the parts required for the upgrade; however, the quote was cancelled, and the record was closed with no further actions performed by philips.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device has been repaired.No parts were returned for failure investigation.The investigation concludes that no further action is required at this time.The complaint will be processed for closure.If additional information becomes available at a later date, the complaint will be reopened, and a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25050900
Report Number2518422-2026-112805
Device Sequence Number18744573
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/30/2026
Date Device Manufactured04/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown